|
Algebra and Discrete Mathematics, 2019, Volume 28, Issue 1, Pages 75–93
(Mi adm715)
|
|
|
|
This article is cited in 1 scientific paper (total in 1 paper)
RESEARCH ARTICLE
Cohen–Macaulay modules over the plane curve singularity of type T44, II
Y. A. Drozd, O. V. Tovpyha Institute of Mathematics, National Academy of Sciences of Ukraine, Tereschenkivska str. 3, Kyiv 01024, Ukraine
Abstract:
We accomplish the classification of Cohen–Macaulay modules over the curve singularities of type T44 and the description of the corresponding matrix factorizations, started in [8].
Keywords:
Cohen–Macaulay modules, matrix factorizations, curve singularities.
Received: 15.05.2019
Citation:
Y. A. Drozd, O. V. Tovpyha, “Cohen–Macaulay modules over the plane curve singularity of type T44, II”, Algebra Discrete Math., 28:1 (2019), 75–93
Linking options:
https://www.mathnet.ru/eng/adm715 https://www.mathnet.ru/eng/adm/v28/i1/p75
|
Statistics & downloads: |
Abstract page: | 118 | Full-text PDF : | 30 | References: | 29 |
|